# SDR CALA2012072000467

- Difficulty date: July 19, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N75861
- Make and model: Boeing 757-33N
- Aircraft serial: 32585
- Aircraft time: 35,903 hours, 11,902 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Engines
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, K, B
- Precautionary procedure: A

## Discrepancy

BURNING ODOR FROM MID CABIN IMMEDIATELY AFTER TAKE OFF. PERFORMED TASK 05-51-58-910-801C1.  FOUND BOTH ENGINE OILS OVER-SERVICED.  REPLACED BOTH RECIRCULATION AIR FILTER & RT PACK CAT CONVERTER REF AMM 21-25-02 & AMP; 21-52-22.  DOOR HEATERS CHECKED 21-45-06.  NO SMOKE OR ODOR NOTED DURING HIGH POWER RUN.  OPS CHECKED GOOD.
